# SDR MALA965085

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 2907 - ON DEPARTURE FROM DTW, AFTER GEAR RETRACTION, THE NOSE GEAR INTRANSIT LIGHT CYCLED ON AND OFF.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DRAG STRUT WORN.  DRAG STRUT AND DRAG STRUT SENSOR WERE REPLACED, P/N 8200103, 864202.  GEAR SWINGS WERE COMPLETED.  ALL CHECKS WERE GOOD.  (M)
